# SDR R61A2021101900810

- Difficulty date: October 2, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 34,070 hours, 26,227 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 2024T3063
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK FOUND RH HORIZONTAL STAB. FWD UPPER SKIN IS DENTED BETWEEN RIB 9 AND 10. : INSTALLED REPAIR DOUBLER AND APPLIED AERODYNAMIC SEAL AROUND THE DOUBLER CONTOUR REF.
ETD2021-170-032939.
